CSpace  > 应用数学研究所
On the small-time asymptotics of 3D stochastic primitive equations
Dong, Zhao; Zhang, Rangrang
2018
Source PublicationMATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume41Issue:16Pages:6336
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33513
Collection应用数学研究所
Recommended Citation
GB/T 7714
Dong, Zhao,Zhang, Rangrang. On the small-time asymptotics of 3D stochastic primitive equations[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2018,41(16):6336.
APA Dong, Zhao,&Zhang, Rangrang.(2018).On the small-time asymptotics of 3D stochastic primitive equations.MATHEMATICAL METHODS IN THE APPLIED SCIENCES,41(16),6336.
MLA Dong, Zhao,et al."On the small-time asymptotics of 3D stochastic primitive equations".MATHEMATICAL METHODS IN THE APPLIED SCIENCES 41.16(2018):6336.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.